# SDR JJBA20210618026

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 43,841 hours, 27,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON CLIMB OUT AND APPROACH. PERFORMED BOROSCOPE  INSPECTION OF COMPRESSOR FLOWPATH EXTENSION FOR FRONT SUMP OIL LEAKAGE. NO DEFECTS NOTED. #1 PERFORMED BACK LIGHT INSPECTION OF ENGINE #1 FOR OIL LEAKAGE. .0 CARBON SEAL, NO FAULT NOTED. PERFORMED BOROSCOPE INSPECTION OF COMPRESSOR FLOW PATH EXTENSION FROM SUMP OIL LEAKAGE. NO DEFECTS NOTED. PERFORMED ISOLATION PROCEDURE. NO FAULT FOUND. REMOVED AND REPLACED #1 ENGINE.
